Late adverse effects of treatment for testicular cancer or Hodgkin's lymphoma

A.W. van den Belt-Dusebout

Research output: ThesisResearch external, graduation VU University AmsterdamAcademic

21 Downloads (Pure)
Original languageUndefined/Unknown
QualificationDoctor of Philosophy
Awarding Institution
  • VU Vrije Universiteit
Supervisors/Advisors
  • van Leeuwen, F.E., Supervisor
  • Gietema, J.A., Supervisor, External person
  • Aleman, B.M.P., Co-supervisor, External person
  • de Wit, R., Co-supervisor, External person
Publication statusPublished - 2009

Cite this

@phdthesis{9cb97ac964234c829b57a124a782e75f,
title = "Late adverse effects of treatment for testicular cancer or Hodgkin's lymphoma",
author = "{van den Belt-Dusebout}, A.W.",
note = "Naam instelling promotie: VU Vrije Universiteit Naam instelling onderzoek: VU Vrije Universiteit",
year = "2009",
language = "Undefined/Unknown",
school = "VU Vrije Universiteit",

}

van den Belt-Dusebout, AW 2009, 'Late adverse effects of treatment for testicular cancer or Hodgkin's lymphoma', Doctor of Philosophy, VU Vrije Universiteit.

Late adverse effects of treatment for testicular cancer or Hodgkin's lymphoma. / van den Belt-Dusebout, A.W.

2009.

Research output: ThesisResearch external, graduation VU University AmsterdamAcademic

TY - THES

T1 - Late adverse effects of treatment for testicular cancer or Hodgkin's lymphoma

AU - van den Belt-Dusebout, A.W.

N1 - Naam instelling promotie: VU Vrije Universiteit Naam instelling onderzoek: VU Vrije Universiteit

PY - 2009

Y1 - 2009

M3 - Research external, graduation VU University Amsterdam

ER -